# SDR C2XA02SH168

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14529150001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK FLOORBOARD ANGLE CROSS BEAM JUST AFT OF FRAME 23 WAS FOUND WITH CORROSION.  MAINTENANCE REMOVED DAMAGE AREA AND REPLACED THE AFFECTED ANGLE IAW EMB 145 SRM 51-04-02.  THE AIRCRAFT WAS APPROVED TO RETURNED TO SERVICE.
